# SDR DL72L992030

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192709
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 FLAP TRACK, REF AD 90-07-05 AND AD 90-06-09, TYP CORROSION FOUND TO MLG BEAM AND SPOILER BEAM ATTACH PAD SURFACE AND ATTACH BOLT HOLES.  TYPICAL WEAR FOUND AT FWD TRACK ATTACH LUG FACES.  ALL CORROSION AND WEAR WAS MACHINED.  AUTHORIZED REWORKED DIMENSIONS AND INSTALLATION OF SPLICE PLATE OVER MLG BEAM ATTACH HOLES.
